# SDR SWAA2021073097628

- Difficulty date: July 24, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 74,739 hours, 44,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS INOP BY AFT ENTRY/SERVICE DOOR AREA. / [01] PERFORMED T/S PER B737 FIN 33-50 TASK 801 AND FOUND BATTERY PACK M1672 PART# D717-01-100; S/N: 5570 DEFECTIVE.; [02] VERIFIED; [03] REMOVED AND REPLACED BATTERY PACK AND CHARGER ASSY AS PER B737 AMM 33-51-06-960-806 AND 33-51-06-960-805. PERFORMED OPS CHECK. TEST OK. AAR TAG WN6141 FOR CHARGER ASSY  AAR TAG A05070 FOR BATTERY PARK; [04] VERIFIED STEP 3
